I had sex with a guy on the 7th March


Q: I had sex with a guy on the 7th March. I am on the pill, but there was no condom used because he says it makes him go flaccid. The night we done the deed it was within the 7 day window of my period, but I had taken the pill mid cycle because I didn't want to be bleeding for my date, so I ended up being 3 pills into my new pack of Cilest. However, this gets complicated. Before my period, I hadn't gone through a full course of the packet because I had extended the time to get the period by about a week. So when I had the period, I then continued to take the rest of the pills for two weeks, but once the tablets for two weeks ran out, I just let myself bleed and for that bleed that's when I took the new package on the second day of my cycle to stop myself bleeding for the date so I wouldn't ruin my white dress. Not by design, we got intimate that night. So to sum it up; tablets for 6 weeks, period, tablets for two weeks, period, but started second day on period cycle with new course of tablets, had sex 3 days later, then I had taken emergency contraception the day after, plus I took a pregnancy test the day my period was due, but my period came that day anyways as predicted. The pregnancy test came out negative. Now it's a month later from that period, and I am due my period either tomorrow or the day. I have lower abdominal swelling though this past week, double the breast tenderness, increased vasculature to my breasts, got a headache or two, and I have been having abdominal tenderness when ppressed near the groin area, especially on my righthand side. I am not sure if I am stressing this too much or what, but I would like a professional opinion. Please and thank you.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 45-year-old son has been experiencing paranoia for the last 48 to 60 hours . what can we do?

Q: Can you get hepatitis c from a patient who is on medication that scratched you?

Q: I have recently developed meralgia paresthetica and suprascapular nerve entrapment at the same time and am wondering ...

Q: Can I have schizophrenia like symptoms on withdrawal from nexito forte after being on it for two and half years

Q: Sir after taking mensovit plus will my period be regular in time


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon